# SDR 96FDEA01110

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Ftg
- Condition: Cracked
- Location: Bs 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 1067.  CENTER ASSY COMPT - 1156 BULKHEAD - OUTER CAP ANGLE FITTING ON LEFT SIDE HAS A 1.75 INCH CRACK ACROSS THE RADIUS BETWEEN STR 35 - STR 36L.  ***S/D***** NDT VERIFIED END OF CRACK/ACCOMPLISHED REPAIR PER SRM 53-40-00, FIG 8.
